On the local regularity of the KP-I equation in anisotropic Sobolev space

Zihua Guo, Lizhong Peng, Baoxiang Wang

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

We prove that the KP-I initial-value problem, is locally well-posed in the space.
Original languageEnglish
Pages (from-to)414 - 432
Number of pages19
JournalJournal des Mathematiques Pures et Appliquees
Volume94
Issue number4
DOIs
Publication statusPublished - 2010
Externally publishedYes

Cite this